# SDR DALA2016012900712

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON OTBD SKIN BETWEEN BEAM 1 AND  2, 1 DENTS BEAM  2 AND 3, 1 DENT BEAM 4 AND 5, 8 DENTS AND BEAM UPPER EDGE, 1 DENT AT AFT CARGO DOOR.  SKIN WAS REPLACE IAW SRM 51-30-2, 51-30-5, DWG 5910141, REV. FE.
